MathSciNet Relay Station
MathSciNet bibliographic data
MR1992166 17B63 (37J05 37J35 53D17)
Odesskiĭ, A. V.; Rubtsov, V. N. Polynomial Poisson algebras with a regular structure of symplectic leaves. (Russian) Teoret. Mat. Fiz. 133 (2002), no. 1, 3--23; translation in Theoret. and Math. Phys. 133 (2002), no. 1, 1321–1337
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement